# SDR HALA2020092903133

- Difficulty date: September 29, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N492HA
- Make and model: Boeing 717-200
- Aircraft serial: 55181
- Aircraft time: 25,972 hours, 35,372 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Doubler
- Condition: Cracked
- Location: Bs 1178 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

492 C CHECK, DURING ROUTINE MAINTENANCE TASKS, HWI DISCOVERED A CRACK IN THE STA 1178 BULKHEAD DOUBLER (PN 9911839-265) AND SKIN PANEL (PN 5912141-77), JUST INBOARD OF L-3L.  MINOR REPAIR.  E105-492092-PERM C/W DATE 09/10/20, MECH 019536.  PENDING INSTALLATION OF FASTENERS TREAT PRIME AND PAINT POST REPAIR.  INSTALLED HI-LOC FASTENERS, PER B717SRM 51-41-05-OG-O.  INSTALLED RIVETS, PER B717SRM 51-41-02-OG-O.  TREATED PRIMED AND PAINTED AREA, PER B717 SRM 51-22-01-OG-O.  DATE 08/28/20, MECH 019536.
